Ulster University Logo

Mathematics for computer scientists: problems and solutions

Alexander, S, Bishop, P, Crawford, E and McCartney, M (2006) Mathematics for computer scientists: problems and solutions. International Journal of Mathematical Education in Science and Technology, 37 (5). pp. 505-513. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8260
Deposited By: Dr Mark McCartney
Deposited On:22 Jan 2010 09:50
Last Modified:05 Oct 2015 13:37

Repository Staff Only: item control page